# SDR CA990308021

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Condition: Erratic
- Location: Nr 2 Engine
- Component: Bfgoodrich
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, NR 2 ENGINE BECAME UNCONTROLLABLE.  TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO BLOCKS.  THE TORQUE SIGNAL CONDITIONING UNIT (TSCU) WAS REPLACED AND THE SYSTEM WAS CHECKED SERVICEABLE.
